# SDR QXEA2015040700188

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 10,187 hours, 10,812 cycles
- Engine: Pwc PW150A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Unknown
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON START OF NR 1 ENGINE, APU REPORTED FLAMES OUT OF EXHAUST AND FUEL LEAKING. PLACED APU ON MEL 49-00-1.  CLEARED 4/8 BY REPLACING BOTH IGNITORS A & B.  ALSO FOUND RT FUEL NOZZLE TO BE CLOGGED.  REPLACED NOZZLE.  RETURNED TO SERVICE.
